# SDR DALA1303231701

- Difficulty date: February 4, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 54,514 hours, 14,643 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51398
- Condition: Cracked
- Location: Bs 1439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM WEB AREA FOUND CRACK AT STA 1439. LBL 30-LBL 33.5, WL 193. CRACK REPAIRED IAW PRI 510845-14.
